Top
10
Doctor insights on: Causes Of Remedies For Burning Sensation In My Nose

Share
Dr. Ejiro Isiorho
1,209 doctors shared insights

Burning Sensation (Definition)

A burning sensation can be descriptive of nerve pain, some variations of migraine, and even central brain problems after a stroke. Have heard this said associated with phantom limb syndrome, reflex sympatheric dystrophy, and trigeminal neuralgia. Other patients might say ...Read more


4

4
Burning sensation inside nose nose as if I have a cold. I need to sneeze too but I can't ever exhale it. Happens in groups. Causes?

Burning sensation inside nose  nose as if I have a cold. I need to sneeze too but I can't ever exhale it. Happens in groups. Causes?

Common cause allergy: these are typical symptoms of inhalant allergy like dust molds pollens. If bothersome look for the cause. please visit us at www.ehacstl.com to learn more about treating the cause of illness. If interested Please make an appointment. ...Read more

5

5
I have only one testicle from my child hood.. I am having slight pain and burning sensation in my testicle. Plz tell a remedy and possible cause?

I have only one testicle from my child hood.. I  am having slight pain and burning sensation in my  testicle. Plz tell a remedy and possible cause?

Testis: If you only have one testis, get checked out by a urologist. It is important to diagnose and properly treat any problem with your solitary testis. ...Read more

7

7
I have internal itching and burning sensation at the base of penis. What can be probable cause and treatment?

I have internal itching and burning sensation at the base of penis. What can be probable cause and treatment?

Urethral itching: The likely cause of these symptoms is an infectious or inflammatory process involving the urethra or lower urinary tract but other things could be possible. A urologic evaluation and basic tests should be ordered to identify the cause, good luck. ...Read more

9

9
What could cause the awful burning sensation after using sudafed nasal spray?

What could cause the awful burning sensation after using sudafed nasal spray?

Common: A topical over the counter nasal spray is usually an Alpha agonist and causes vaso-constriction of the blood vessels of the nose. This initially leads to a narrowing of the blood vessels and a more patent nasal airway. It is not unusual to have a burning sensation for a few seconds. If the burning lasts longer, you may be using the spray too long. Consult an ENT doctor for a proper diagnosis. ...Read more

Dr. Jack Mutnick
1,167 doctors shared insights

Nasal (Definition)

NaSal is a nasal preparation which is a kind of ...Read more